# SDR DALA2018051803443

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,433 hours, 18,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM FWD EDGE OF THE GIRT BAR FITTING.
